Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An algebraic classification of certain simple even-dimensional knots
HTML articles powered by AMS MathViewer

by C. Kearton PDF
Trans. Amer. Math. Soc. 276 (1983), 1-53 Request permission

Abstract:

The simple $2q$-knots, $q \geqslant 4$, for which ${H_q}(\tilde {K})$ contains no ${\mathbf {Z}}$-torsion, are classified by means of Hermitian duality pairings on their homology and homotopy modules.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45
  • Retrieve articles in all journals with MSC: 57Q45
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 276 (1983), 1-53
  • MSC: Primary 57Q45
  • DOI: https://doi.org/10.1090/S0002-9947-1983-0684492-3
  • MathSciNet review: 684492